Jump to content
ClusterBusters
dehabel

Rebound headaches

Recommended Posts

I keep reading about rebound headaches.  How do I know if that is what I have?

Share this post


Link to post
Share on other sites

usually in reference to usage of triptans...........

..short answer is experience......we all react differently

...longer is: one of the POTENTIAL side effects of triptan usage is that usage (usually OVER usage) MAY cause REBOUND, an increase in number of headaches or, more reported, decrease in time between h/a's (for that matter, any significant changes in your h/as). We're all different so my experience may be insignificant compared to yours. You can reduce the chance this will happen by limiting the amount/frequency you use (tab, nasal or injection). Oxygen, D3 may result in dusty scripts of same....but you keep  a little around 'just in case"....

  • Like 2

Share this post


Link to post
Share on other sites

Thanks!  No, I do not have that.  I started D3 regimen, took third dose just now.  Hoping it is the ticket.   Thank you for all of your input! 

  • Like 1

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×